Results 1 to 6 of 6
  1. #1
    Twice blessed!! rainyangl's Avatar
    Join Date
    Sep 2005
    Location
    Oklahoma
    Posts
    3,205
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Blog Entries
    1

    Unhappy Wellbutrin XL and diarrhea?? Please help!

    I've been on Wellbutrin for about 2 weeks now and I have had increasingly bad diarrhea. Sorry if this is TMI but my stomach is KILLING me because today it's been just like water One of the side effects of wellbutrin XL is diarrhea. DId anyone else have this? I am waiting on a call back from the DR. but what can I do in the meantim? Did you stop taking it? I want to stop taking my meds all together (Effexor 37.5mg and Wellbutrin 150mg) as they were from PPD and I feel I am ready to stop taking them. My stomach just needs some relief!

    TIA!
    Deanna ~ 29 ~ Dx. PCOS 1999
    Lap. Hysterectomy Dec. 2009


  2. #2
    storm02 storm02's Avatar
    Join Date
    Jun 2007
    Location
    texas
    Posts
    46
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    hi rainyangl. i have been on wellbutrin for nine days and the only side effects that i am having is a very bad taste in my mouth and being very thirsty.

  3. #3
    Couture Queen manoloblanikgrl's Avatar
    Join Date
    Jan 2007
    Location
    Fresno
    Posts
    72
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I was sicker than a dog for about 3 weeks, lots of nausea. But, I've lost 35+ pounds from being on wellbutrin. It goes away. As with any antidepressant, there is a period of adjustment, but it will go away.
    Hidden Content
    [/url]
    260/209/130

    *Trying to have WLS!*


  4. #4
    Emeritus Cyster paigettie's Avatar
    Join Date
    Apr 2002
    Location
    SW Colorado, USA
    Posts
    524
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Thumbs up My side effects, not diarrhea....

    I've been on Wellbutrin (generic) for almost a month now, maybe three weeks and a day or so. Anyway, At first I was really shaky like I had a real bad adrenaline rush, so my Dr. had me split up my dose. It has helped. So now I'm just a bit shaky here and there. I did have a bad anemia/allergy attack and freaked that maybe I was having an allergy to the medicine, but after thinking about it I doubted I'd start having an allergic reaction after I had been on it for two weeks. I remembered I am prone to anemia, (maybe have an issue once every two years or so) and it was just the timing, so I had to increase my Iron levels and that has been much better.

    I also dropped almost 8 lbs. out of no where... Not changing my diet, not exercising more or anything... That has been cool. The only thing I've really had has been some nausea, but that didn't start until I started the iron supplements, and I read that Iron on an empty stomach can do that... Even though I've dropped a few pounds, I find my stomach feels a bit bloated... But that could be due to the soda pop I had when I was feeling nauseous... =-)

    Now that I think of it, I don't know that anything I've said is all to helpful for you, except the iron can make you constipated, so if you add that, maybe the diarrhea will go away... (one of the side effects of wellbutrin listed is anemia anyway, so possibly preventing it?)

    I'm determined to keep on the Wellbutrin for at least another month before I make up my mind one way or another...

    Paige
    DS born (1/7/97) 9 rounds clomid - no pregnancies
    Miscarriage (2/3/03)
    Miscarriage (3/15/11)
    Miscarriage -twins (10/20/11)
    Miscarriage (7/30/12)
    Miscarriage (9/13/12)
    Miscarriage (12/16/12)
    Miscarriage (2/10/13)

  5. #5
    Registered User Kathy2579's Avatar
    Join Date
    May 2007
    Location
    Taunton, MA
    Posts
    2,612
    Thanks
    1
    Thanked 1 Time in 1 Post

    Default

    Welbutrin is nasty after 3 weeks my stomach and diahrea went away but the headaches never did. If it lasts more then a month talk to your dock. The only thing that really helped me was drinking tea..
    DS1 ~ John 9/7/08 (after 9 years and 7 losses)
    DS2 ~ Patrick 12/12/09 (Total shock and unknown ..Who knew?)

  6. #6
    Registered User Tracyarts's Avatar
    Join Date
    Nov 2002
    Location
    Near Houston TX
    Posts
    294
    Thanks
    0
    Thanked 3 Times in 3 Posts

    Default

    I've been on it for about six weeks now, and did have the stomach issues, but only for the first week or so. Now, I have a little bit of a vague fuzzy feeling headache for a couple hours after I take it, but that's it.

    It is working well for me though. My first PMS time while on it was *significantly* less stressful and traumatic. I still got depressed and anxious and insecure, but it was not to the extreme it used to be, and it came and went more quickly. My day-to-day mood has been better overall too. I still get depressed and feeling anxious and insecure, but not as often, and it doesn't get really bad, and it passes really fast.

    Oh yeah, and I have lost a little weight too, 14 pounds in 5 weeks. I really didn't try either. But I have noticed my appetite is smaller.

    Tracy
    "Moral indignation is jealousy with a halo"....... H.G. Wells

    - Age:39 (already?!?!?)
    - Diagnosed: '89
    - Effective treatment began: '98
    - Kids: None, child-free by choice
    - Meds: Metformin, Spironolactone, Victoza.

    My Little Place in Cyberspace:
    Hidden Content

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •